# SDR DATA2018120300001

- Difficulty date: November 29, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N385MQ
- Make and model: Stbros SD360
- Aircraft serial: SH3707
- Aircraft time: 24,579 hours, 32,777 cycles
- Engine: Pwa PT6*
- Engine time: 505 hours
- Propeller: Hartzl HCB5MP3
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210034
- Part serial: 2128095
- Condition: Failed
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A, D

## Discrepancy

CREW EXPERIENCED ENGINE FAILURE SHORTLY AFTER DEPARTING SDQ. THE FAILURE OCCURRED APPROXIMATELY 40 MILES WEST OF SDQ. AFTER ANALYZING THE PROBLEM THE CREW HANDLED THE SITUATION ACCORDINGLY, DECLARED AN EMERGENCY AND A DECISION WAS MADE TO RETURN TO SDQ. AIRCRAFT LANDED SAFELY.
